# SDR UIEA2017071301215

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER DECK STRINGERS 10R CRACKED AROUND FASTENER, LOWER SURFACE AT BS 480.  REPAIRED THE STRINGER IAW EA 747-5310-28-A6846, REV IR, AND EO 4453B374, REV 0.
